( U,R) STRONGLY DERIVATION PAIRS ON LIE IDEALS IN RINGS

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 8

Abstract

Let R be an associative ring , U be a nonzero Lie ideal of R. In this paper , we will present the definition of (U,R) strongly derivation pair (d,g) , then we will get d=0 (resp. g=0 ) under  certain conditions on d and g for (U,R) strongly derivation pair (d,g) on semiprime ring . After that we will study prime rings , semiprime rings ,and rings  that have a commutator left nonzero divisor with (U,R) strongly derivation pair (d,g) , to obtain the notation of  (U,R) derivation .

Authors and Affiliations

Ikram A. Saed

Keywords

Related Articles

On the Extended Hardy Transformation of Generalized Functions

The classical Hardy transformation is extended to a certain class of generalized functions namely ultradistributions. The derivative of the extended Hardy transformation is obtained.

Investigation of the method of sequential analysis of Bayesian type

The results of investigation of the properties of new sequential methods of testing many hypotheses based on special properties of hypotheses acceptance regions in the constrained Bayesian tasks of testing many hypothese...

Attracting Sets Of Nonlinear Difference Equations With Time-Varying Delays

In this paper, a class of nonlinear difference equations with time-varying delays is considered. Based on a generalized discrete Halanay inequality, some sufficient conditions for the attracting set and the global a...

Some properties on semi-symmetric metric T-connection on Sasakian Manifold

In the present paper we have studied some properties of semi symmetric metric connection in almost contact metric manifold. In this paper we have studied some results related to quasi conformal curvature tensor, m-projec...

Theory of Linear Hahn difference equations

Hahn introduced the dierence operator Dq,wf (t)=(f(qt+w)-f(t))/(t(q-1)+w) in 1949, where  0<q<1 and w>0  are fixed real numbers. This operator extends the classical differance operator Vwf(t) = (f(t +...

Download PDF file
  • EP ID EP651491
  • DOI 10.24297/jam.v10i8.1844
  • Views 137
  • Downloads 0

How To Cite

Ikram A. Saed (2015). ( U,R) STRONGLY DERIVATION PAIRS ON LIE IDEALS IN RINGS. JOURNAL OF ADVANCES IN MATHEMATICS, 10(8), 3711-3716. https://europub.co.uk./articles/-A-651491